MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18875
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Hypoventilation (1916); Low Oxygen Saturation (2477); Unintended Extubation (4564)
Date of Event 03/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that at 19:21 on (b)(6) 2026, the patient was admitted to the department due to acute heart failure.At 19:35, the patient developed significant dyspnea.As prescribed, propofol was administered intravenously for sedation, and oral endotracheal intubation was performed with insertion depth of 24 cm.The patient was then connected to a ventilator for assisted ventilation.From 23:00 on (b)(6) to 08:30 on (b)(6), the bedside nurse checked the cuff pressure every two hours and found it to be deflated each time.The ventilator frequently alarmed, indicating insufficient ventilation and low tidal volume for a total of 8h.During the night, multiple attempts to inflate the cuff using a cuff pressure monitor failed to detect cuff pressure or leakage, and cuff damage was suspected.At 08:30, the anesthesiology team assisted at the bedside to replace the tube.After replacement, the patient¿s oxygen saturation returned to normal and ventilator parameters stabilized.Inspection revealed that the cuff of the removed tube was leaking and damaged.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25023402
Report Number9681384-2026-00509
Device Sequence Number21397629
Product Code BTR
UDI-Device Identifier40884521032539
UDI-Public(01)40884521032539(17)300331(10)25C1569JZX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18875
Device Catalogue Number18875
Device Lot Number25C1569JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age51 YR
Patient SexMale
Patient Weight72 KG